# SDR USAASA04063

- Difficulty date: June 3, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N115US
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHL - FOUND DURING AN INSPECTION OF THE GIRT BAR LANYARD ROUTING, THE FORWARD LEFT ESCAPE SLIDE ELECTRICAL HARNESS, AND THE REAR RIGHT, ESCAPE LSIDE SURVIVAL KIT LANYARD WERE FOUND ROUTED INCORRECTLY.  MAINTENANCE CORRECTLY ROUTED THE SURVIVAL KIT LANYARD AND THE ELECTRICAL HARNESS.  OK FOR SERVICE.  (M)
